# SDR AWXA200400147

- Difficulty date: January 20, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON G-4 GALLEY SEAT TRACK BETWEEN BS 986.5 AND BS 1006, RBL 39.  MAINTENANCE REMOVED CORRODED GALLEY SEAT TRACK BETWEEN BS 986.5 AND BS 1006, RBL 39; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW B737-200 SRM 53-10-05 FIG 002.
